# SDR ASAA2023080844500

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,369 hours, 1,546 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, DURING ROLLOUT, BEFORE FLAPS RETRACTED UP, MAINTENANCE LIGHT ILLUMINATED. GROUNDED - YES. COMPLIED BOTH FAULT INTERROGATION FOR MX MSG, FOUND NON ACTIVE FAULT MSG 77-43023. RESET LATCHED FAULT PER AMM 31-65-00. MX LIGHT EXTINGUISHED. SEAMC MARK NOTIFIED. (TSAR174M).
